Drevnerusskie formuly-sintagmy parataksičeskogo tipa

Аrtamonova, Marina Vladimirovna: Drevnerusskie formuly-sintagmy parataksičeskogo tipa. Dissertationes slavicae. sectio linguistica, (30). pp. 9-16. (2013)

[img] Cikk, tanulmány, mű
dissert_slav_linguistica_030_009-016.pdf

Download (714kB)
Item Type: Article
Journal or Publication Title: Dissertationes slavicae. sectio linguistica
Date: 2013
Volume: 30
Page Range: pp. 9-16
ISSN: 0237-9554
Language: orosz
Uncontrolled Keywords: Nyelvtudomány, Óorosz nyelv szóképzés
Additional Information: Bibliogr.: 16. p.
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2016. Oct. 17. 10:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/32746

Actions (login required)

View Item View Item